MathSciNet Relay Station
MathSciNet bibliographic data
MR1913002 39B72 (26A51 26D15)
Jarczyk, Witold; Matkowski, Janusz On Mulholland's inequality. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3243–3247 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement